# SDR 99ZZZX588

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3230H
- Make and model: Univar 415C
- Aircraft serial: 3855
- Engine: Cont C7512
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AC631391
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL TRANSFER PUMP FAILED.  FUEL NOT TRANSFERRED TO HEADER FUEL TANK.  GRAVITY FEED OF FUEL TO CARBURETOR.  NOTE:  ONE WAFER VALVE STUCK CLOSED.  SPRING AND WAFER VALVE WAS LOCATED NEXT TO DIAPHRAGM.
